# SDR 99ZZZX3712

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Fountain Plating Company, LLC, repair station KB1R264K
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A0847
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED PER SECTION 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501 FOR THE INTERNATIONAL AERO ENGINES V2500 PROPULSION SYSTEM ENGINE MANUAL, REV 38.  PART REJECTED AT F.P.I. DUE TO 4 CRACKS ADJACENT TO MACHINED FLANGE; 0.020 INCH, 0.025 INCH, 0.050 INCH, AND 0.060 INCH LONG.
